# SDR CALA2019102311790

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 66,293 hours, 27,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL FR 68 I/B SIDE HAS CORROSION AROUND 2EA FASTENER H OLES (A3NB-53-3-6222) LCQ NR 9296348 GENERATED BY MECH N07 8570 BLENDED AREA OF CORR. FOUND AREA TO BE OUT OF LIMITS. IAW A320 S RM 53-41-14-283-002 FIG 01. REPAIRED AREA IAW A320 SRM 53-41-14- 300-001 PAR 6.2 FIG 001 REPAIR PRINCIPLE 5. THIS REPAIR FOUND TO BE A CATEGORY A REPAIR WITHOUT REINSPECT. PERFORMED BY V063194
